# SDR SCNA20230531169

- Difficulty date: April 12, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00257: FWD CARGO COMPARTMENT, SHIELD AT WL 160, S26R, BS 500 HAS CORROSION. - - - RESOLUTION: REMOVED AND REPLACED SHIELD WL 160 S26R, BS 500 PER B737-800 SRM 51-40-02-0G AND DWG 143A0080 REV A.
